# SDR DALA2017100807363

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN THE LOWER SKIN ON THE AFT MOVABLE VANE OF THE RT WING TE FLAP.  THE SKIN WAS REPAIRED IAW SRM 57-53-01-2R-1, PAR 4.
